Skip to main content

The Tunica Language


Published January 1, 1921
SHOW MORE


"The Tunica Language" is an article from International Journal of American Linguistics, Volume 2.

View more articles from International Journal of American Linguistics.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-1263179



Volume 2
Publisher International Journal of American Linguistics
Pages 40
Language English
Book contributor JSTOR
Collection jstor_intejamerling; jstor_ejc; additional_collections


See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]


Reviews

There are no reviews yet. Be the first one to write a review.
PEOPLE ALSO FOUND
Source: http://www.jstor.org/stable/10.2307/1263401
Source: http://www.jstor.org/stable/10.2307/1263183
Source: http://www.jstor.org/stable/10.2307/1262824
Source: http://www.jstor.org/stable/10.2307/1263182
Source: http://www.jstor.org/stable/10.2307/1263397
Source: http://www.jstor.org/stable/10.2307/1263200
Source: http://www.jstor.org/stable/10.2307/1263184
Source: http://www.jstor.org/stable/10.2307/1262823